CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Distributed Optimization for Resource Allocation Problems Under Large Delays 期刊论文
IEEE TRANSACTIONS ON INDUSTRIAL ELECTRONICS, 2019, 卷号: 66, 期号: 12, 页码: 9448-9457
Authors:  Wang, Xue-Fang;  Hong, Yiguang;  Sun, Xi-Ming;  Liu, Kun-Zhi
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Distributed optimization  large delays  Lyapunov functionals  resource allocation  
Stability of stochastic functional differential systems using degenerate it Lyapunov functionals and applications 期刊论文
AUTOMATICA, 2018, 卷号: 91, 页码: 197-207
Authors:  Zong, Xiaofeng;  Yin, George;  Wang, Le Yi;  Li, Tao;  Zhang, Ji-Feng
Favorite  |  View/Download:25/0  |  Submit date:2018/07/30
Degenerate Lyapunov functional  Stochastic functional differential equation  Asymptotic behavior  Stabilization  Consentability  
Stability of stochastic functional differential systems using degenerate it Lyapunov functionals and applications 期刊论文
AUTOMATICA, 2018, 卷号: 91, 页码: 197
Authors:  Zong, Xiaofeng;  Yin, George;  Wang, Le Yi;  Li, Tao;  Zhang, Ji-Feng
Favorite  |  View/Download:8/0  |  Submit date:2019/12/31
Asymptotical Mean Square Stability of Cohen-Grossberg Neural Networks with Random Delay 期刊论文
JOURNAL OF INEQUALITIES AND APPLICATIONS, 2010, 页码: 13
Authors:  Zhu, Enwen;  Zhang, Hanjun;  Zou, Jiezhong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
The strong stabilization of a one-dimensional wave equation by non-collocated dynamic boundary feedback control 期刊论文
AUTOMATICA, 2009, 卷号: 45, 期号: 3, 页码: 790-797
Authors:  Guo, Bao-Zhu;  Guo, Wei
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Vibrating string  Distributed parameter system  Boundary control  Backstepping  
Periodic solutions of an n-species Lotka-Volterra type food-chain model with time delays 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2005, 卷号: 171, 期号: 1, 页码: 511-530
Authors:  Xu, R;  Chen, LS;  Hao, FL
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
food chain  delay  periodic solution  Lyapunov functional  global stability  
Persistence and global stability in a delayed predator-prey system with Holling-type functional response 期刊论文
ANZIAM JOURNAL, 2004, 卷号: 46, 页码: 121-141
Authors:  Xu, R;  Chen, LS;  Chaplain, MAJ
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30